# SDR UALA2010121404555

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 39,045 hours, 16,015 cycles
- Engine: Iae V2527A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG DID NOT RETRACT. NLG DOORS DID NOT CLOSE, UPLOCK ACTUATOR BAD.  REPLACED NLG UPLOCK ACTUATOR.
